Advertisement

Semigroup Forum

, Volume 99, Issue 2, pp 333–344 | Cite as

Endomorphisms of semigroups of order-preserving partial transformations

  • Vítor H. FernandesEmail author
  • Paulo G. Santos
Research Article
  • 136 Downloads

Abstract

We characterize the monoids of endomorphisms of the semigroup of all order-preserving partial transformations and of the semigroup of all order-preserving partial permutations of a finite chain.

Keywords

Order-preserving Transformations Endomorphisms 

References

  1. 1.
    Aĭzenštat, A.Y.: The defining relations of the endomorphism semigroup of a finite linearly ordered set. Sibirsk. Mat. 3, 161–169 (1962). (in Russian) MathSciNetGoogle Scholar
  2. 2.
    Aĭzenštat, A.Y.: Homomorphisms of semigroups of endomorphisms of ordered sets. Uch. Zap. Leningr. Gos. Pedagog. Inst. 238, 38–48 (1962). (in Russian) MathSciNetGoogle Scholar
  3. 3.
    Araújo, J., Fernandes, V.H., Jesus, M.M., Maltcev, V., Mitchell, J.D.: Automorphisms of partial endomorphism semigroups. Publ. Math. Debr. 79, 23–39 (2011)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Cowan, D.F., Reilly, N.R.: Partial cross-sections of symmetric inverse semigroups. Internat. J. Algebra Comput. 5, 259–287 (1995)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Delgado, M., Fernandes, V.H.: Abelian kernels of some monoids of injective partial transformations and an application. Semigroup Forum 61, 435–452 (2000)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Derech, V.D.: On quasi-orders over certain inverse semigroups, Sov. Math. 35 (1991), 74–76; translation from. Izv. Vyssh. Uchebn. Zaved. Mat. 3(346), 76–78 (1991). (in Russian) Google Scholar
  7. 7.
    Dimitrova, I., Koppitz, J.: The maximal subsemigroups of the ideals of some semigroups of partial injections. Discuss. Math. Gen. Algebra Appl. 29, 153–167 (2009)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Fernandes, V.H.: Semigroups of order-preserving mappings on a finite chain: a new class of divisors. Semigroup Forum 54, 230–236 (1997)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Fernandes, V.H.: Normally ordered inverse semigroups. Semigroup Forum 56, 418–433 (1998)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Fernandes, V.H.: The monoid of all injective order-preserving partial transformations on a finite chain. Semigroup Forum 62, 178–204 (2001)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Fernandes, V.H.: Semigroups of order-preserving mappings on a finite chain: another class of divisors. Izv. Vyssh. Uchebn. Zaved. Mat. 3(478), 51–59 (2002). (in Russian) Google Scholar
  12. 12.
    Fernandes, V.H.: Normally ordered semigroups. Glasg. Math. J. 50, 325–333 (2008)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Fernandes, V.H., Gomes, G.M.S., Jesus, M.M.: Congruences on monoids of order-preserving or order-reversing transformations on a finite chain. Glasg. Math. J. 47, 413–424 (2005)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Fernandes, V.H., Jesus, M.M., Maltcev, V., Mitchell, J.D.: Endomorphisms of the semigroup of order-preserving mappings. Semigroup Forum 81, 277–285 (2010)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Fernandes, V.H., Volkov, M.V.: On divisors of semigroups of order-preserving mappings of a finite chain. Semigroup Forum 81, 551–554 (2010)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Ganyushkin, O., Mazorchuk, V.: On the structure of \(IO_n\). Semigroup Forum 66, 455–483 (2003)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Garba, G.U.: Nilpotents in semigroups of partial one-to-one order-preserving mappings. Semigroup Forum 48, 37–49 (1994)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Gomes, G.M.S., Howie, J.M.: On the ranks of certain semigroups of order-preserving transformations. Semigroup Forum 45, 272–282 (1992)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Higgins, P.M.: Divisors of semigroups of order-preserving mappings on a finite chain. Int. J. Algebra Comput. 5, 725–742 (1995)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Howie, J.M.: Product of idempotents in certain semigroups of transformations. Proc. Edinb. Math. Soc. 17, 223–236 (1971)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Howie, J.M.: Fundamentals of Semigroup Theory. Oxford University Press, Oxford (1995)zbMATHGoogle Scholar
  22. 22.
    Laradji, A., Umar, A.: Combinatorial results for semigroups of order-preserving partial transformations. J. Algebra 278, 342–359 (2004)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Laradji, A., Umar, A.: Combinatorial results for semigroups of order-preserving full transformations. Semigroup Forum 72, 51–62 (2006)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Lavers, T., Solomon, A.: The endomorphisms of a finite chain form a Rees congruence semigroup. Semigroup Forum 59, 167–170 (1999)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Mazorchuk, V.: Endomorphisms of \(\mathscr {B}_n, \mathscr {PB}_n\), and \(\mathscr {C}_n\). Commun. Algebra 30, 3489–3513 (2002)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Popova, L.M.: Defining relations of a semigroup of partial endomorphisms of a finite linearly ordered set. Leningrad. Gos. Ped. Inst. Učen. Zap. 238, 78–88 (1962). (in Russian) MathSciNetGoogle Scholar
  27. 27.
    Schein, B.M., Teclezghi, B.: Endomorphisms of finite symmetric inverse semigroups. J. Algebra 198, 300–310 (1997)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Schein, B.M., Teclezghi, B.: Endomorphisms of finite full transformation semigroups. Proc. Am. Math. Soc. 126, 2579–2587 (1998)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Sullivan, R.P.: Automorphisms of transformation semigroups. J. Aust. Math. Soc. 20(Series A), 77–84 (1975)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Vernitskii, A.S., Volkov, M.V.: A proof and a generalisation of Higgins’ division theorem for semigroups of order preserving mappings. Izv. Vyssh. Uchebn. Zaved. Mat 1, 38–44 (1995)Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.CMA, Departamento de Matemática, Faculdade de Ciências e TecnologiaUniversidade NOVA de LisboaCaparicaPortugal
  2. 2.Departamento de Matemática, Faculdade de Ciências e TecnologiaUniversidade NOVA de LisboaCaparicaPortugal

Personalised recommendations